# SDR ASAA2021082635826

- Difficulty date: August 26, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N273AK
- Make and model: Boeing 737990ER
- Aircraft serial: 61554
- Aircraft time: 14,240 hours, 4,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SIGN DISCONNECTED FROM MOUNT ON CEILING. GROUNDED - YES. RECONNECTED EMERGENCY EXIT SIGN , OPS NRML REF B737-900 AMM 33-51-01, OK FOR SERVICE.
